Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feeling lightheaded, sleepy, heaviness in chest, pulsating feeling around neck and mouth. Solution?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
Tight sensation in neck and face, lightheaded ... Just getting over stomach virus. Very uncomfortable , has lasted all day. Pulse is 57 . Feel sleepy . A lot of stress.
Chest feels heavy, pulsing feeling around neck $ mouth
Posted Wed, 10 Apr 2013 in Brain and Spine
Answered by Dr. Rajiv K Khandelwal 57 minutes later

Thank you for your query.

I hope by stomach virus you mean that you had diarrhoea and vomitings. For how long did it last and what was the frequency of motions and vomitings? What medication did you have for them?

Dehydration following stomach flu can make you feel lightheaded. However considering your age it is better to visit the ER and get an electrocardiogram done to rule out a cardiac cause for the heavy chest, low pulse.

I hope I have answered your query to your satisfaction. Please feel free to revert back in case you need any clarifications or would like to share more facts.

Wishing you an early recovery.


Rajiv K Khandelwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor